# SDR VW3R200500001

- Difficulty date: January 27, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Make and model: Doug MD-88
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: 700129014
- Part serial: N002
- Condition: Stuck
- Location: Slide Bottle
- Component: Escape Slide, Bfgoodrich
- Component part number: 113317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OVERHAULING THE PRESSURE REGULATOR USED ON THE EVACUATION SLIDE INFLATION SYSTEM, DURING THE CHARGING PROCESS THE GAUGE ON THE PUMP WAS SHOWING PRESSURE BUT THE SUSPECT GAUGE WAS NOT RECORDING ANY PRESSURE (THE NEEDLE STAYED AT ZERO). THE GAUGE WAS REMOVED FOR SERVICE.
